| Model Number |
407658 |
| Medical Device Problem Codes |
Failure to Capture (1081); High Capture Threshold (3266)
| Health Effect - Clinical Codes |
Bradycardia (1751); Chest Pain (1776)
| Date of Event |
08/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported approximately two weeks after implant that the patient experienced chest pain and bradycardia.The right ventricular (rv) lead exhibited no capture and high thresholds.The lead remains in use. no further patient complications have been reported as a result of this event.
Event or Problem Description
It was further reported that the rv lead was revised and remains in use.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative